# SDR IPXA2017060818030

- Difficulty date: May 22, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING UPPER T/E SKIN AND ADJACENT REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 653 - 672.  REPAIRED IAW EA 011-5730-01-A6823, REV IR, AND EO 5710-64482-A.
